MathSciNet Relay Station
MathSciNet bibliographic data
MR217665 49.10 (26.00)
Aronsson, Gunnar Extension of functions satisfying Lipschitz conditions. Ark. Mat. 6 1967 551–561 (1967).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement